Estimation of Different Entropies via Taylor One Point and Taylor Two Points Interpolations Using Jensen Type Functionals

Tasadduq Niaz, Khuram Ali Khan, Dilda Pecaric, Josip Pecaric

Int. J. Anal. Appl., 17 (5) (2019), 686-710

Generalized Statistical Convergence of Double Sequences in Paranormed Spaces

Abdullah Alotaibi, Alaa Mohammed Aljahili, S.A. Mohiuddine

Int. J. Anal. Appl., 17 (5) (2019), 711-721

Characterizations of Classes of Harmonic Convex Functions and Applications

Imran Abbas Baloch, Manuel De La Sen, Imdat Iscan

Int. J. Anal. Appl., 17 (5) (2019), 722-733

Fixed Point Theorems for Generalized F-Contractions and Generalized F-Suzuki-Contractions in Complete Dislocated Sb-Metric Spaces

Hamid Mehravaran, Mahnaz Khanehgir, Reza Allahyari

Int. J. Anal. Appl., 17 (5) (2019), 734-751

Direct Product of Finite Fuzzy Normal Subrings Over Non-Associative Rings

Nasreen Kausar, Muhammad Azam Waqar

Int. J. Anal. Appl., 17 (5) (2019), 752-770

Some Fixed Point Theorems in Menger Probabilistic Partial Metric Spaces with Application to Volterra Type Integral Equation

Amir ‎Ghanenia, Mahnaz khanehgir, Reza Allahyari, Mohammad ‎Mehrabinezhad

Int. J. Anal. Appl., 17 (5) (2019), 771-792

Generalization of Bateman Polynomials

Asad Ali, Muhammad Zafar Iqbal, Bilal Anwer, Ather Mehmood

Int. J. Anal. Appl., 17 (5) (2019), 803-808

Bifurcation and Stability Analysis of a Discrete Time Sir Epidemic Model with Vaccination

Özlem Ak GümüÅŸ, A. George Maria Selvam, D. Abraham Vianny

Int. J. Anal. Appl., 17 (5) (2019), 809-820

Properties of Operations for Fuzzy Soft Sets over Fully Up-Semigroups

Akarachai Satirad, Aiyared Iampan

Int. J. Anal. Appl., 17 (5) (2019), 821-837

Anemia Modelling Using the Multiple Regression Analysis

Murat Sari, Arshed A. Ahmad

Int. J. Anal. Appl., 17 (5) (2019), 838-849

Weak Non-associative Structures of Groups with Applications

Shah Nawaz, Muhammad Gulistan, Naveed Yaqoob, Seifedine Kadry

Int. J. Anal. Appl., 17 (5) (2019), 864-878

Computing Structured Singular Values for Sturm-Liouville Problems

Mutti-Ur Rehman, Ghulam Abbas, Arshad Mehmood

Int. J. Anal. Appl., 17 (5) (2019), 879-891